# SDR DLL10981125

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 337001090
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 LT EMERGENCY LIGHTING BATT WILL NOT HOLD CHARGE.  REPLACED NR 2 LT BATT, OPS CK GOOD.
